# SDR ABXA9600428

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3757852
- Condition: Corroded
- Location: Ws 451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED LEFT HAND UPPER WING AT NR 1 ENGINE BETWEEN FRONT AND MID SPAR SKIN REPAIR HAS CORRODED FASTENERS AND CORROSION BETWEEN REPAIR AND SKIN.  REPAIRED LEFT HAND WING TOP PANEL PLATING THAT WAS CORRODED AT STATION XW 451 IAW ABX REA D857-12592MR.
